# SDR FDEA201103281207

- Difficulty date: March 28, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75752
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E COMPT ACCESS PANEL NR 626DB SUPPORT CUT-OUT FOUND WITH APPROX (2) IN CRACK.  L/E DOUBLER STRUCTURE ARB7575-2, XOS 906. REPAIR DOUBLER FABRICATED AND INSTALLED AS   PER SRM 57-40-03 REPAIR 1 FIGURE 201, SRM 51-33-01 AND SRM SRM 35-01 REVISION 46.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
